... morning with a meal - this is my fifth day. I have had some minor stomach/GI issues, but then last night I started having major anxiety and mood swings. I thought it might be from too much caffeine, because I couldn't sleep, but then this morning I snapped at coworkers, then saw a sad video and cried. It feels like really bad PMS! Any thoughts? Thanks!
No responses have yet been posted. Add your response to this question.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2014 • 1 answer
I've been taking Valtrex 500mg once per day for about 3 weeks now and I've been experiencing severe?
Posted 16 Oct 2014 • 1 answer
I'm 22 years old & have gone to my dr about my anxiety/mood swings, he has prescribed me 3 differen?
Posted 11 Nov 2015 • 4 answers
Posted 20 Mar 2016 • 3 answers
Posted 1 Nov 2016 • 1 answer